# SDR 2006UALA01752

- Difficulty date: September 9, 2006
- Submitted: September 19, 2006
- Operation: Air carrier
- Aircraft: N340UA
- Make and model: Boeing 737322
- Aircraft serial: 24244
- Aircraft time: 52,984 hours, 29,174 cycles
- Engine: Ge CFM56*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIPMENT BAY FWD SIDE OF 1016 BULKHEAD, STA 1016 - 1022 RBL 6-LBL 6 STR 27R AND 27L IS CORRODED.  REMOVED CORRODED SECTION.  FABRICATED AND INSTALLED RADIAL DOUBLER AND STIFFENER SPLICES.
